# SDR SWAA2015090143402

- Difficulty date: August 22, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 69,694 hours, 65,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BETWEEN BS 747+13 TO 747+13.5, BELOW STRINGER 19L.  REPAIRED SKIN IAW EA.
